MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 8.0FR W/-4 VITACUFF PERC; CHRONIC CATHETER

BARD ACCESS SYSTEMS 8.0FR W/-4 VITACUFF PERC; CHRONIC CATHETER
Model Number 7711804
Medical Device Problem Codes Loss of or Failure to Bond (1068); Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 7711804 chronic catheter allegedly experienced a loss or failure to bond.The information was received from one source.There was no patient involved, therefore no patient information was provided.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a lot history review could not be performed.The sample was returned to the manufacturer for inspection/evaluation.Therefore, the investigation is confirmed for the reported loss of or failure to bond, fracture and fluid leak.Based on the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H10: g4.H11: g1, h6 (results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
8.0FR W/-4 VITACUFF PERC
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9965564
Report Number3006260740-2020-01331
Device Sequence Number19547500
Product Code LJS
UDI-Device Identifier00801741036767
UDI-Public(01)00801741036767
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7711804
Device Catalogue Number7711804
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date10/06/2020
Patient Sequence Number1